A nonlinear Volterra equation with rapidly decaying solutions

نویسندگان

چکیده

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Numerical Solutions of a Class of Nonlinear Volterra Integral Equation

We consider numerical solutions of a class of nonlinear (nonstandard) Volterra integral equations. We first prove the existence and uniqueness of the solution of the Volterra integral equation in the context of the space of continuous funtions over a closed interval. We then use one point collocation methods and quadrature methods with a uniform mesh to construct solutions of the nonlinear VIE....

متن کامل

On existence and uniqueness of solutions of a nonlinear Volterra-Fredholm integral equation

In this paper we investigate the existence and uniqueness for Volterra-Fredholm type integral equations and extension of this type of integral equations. The result is obtained by using the  coupled fixed point theorems in the framework of Banach space $ X=C([a,b],mathbb{R})$. Finally, we  give an example to illustrate the applications of our results.

متن کامل

Note on a Nonlinear Volterra Equation

9. S. G. Krein, and O. I. Prozorovskaya, An analogue of Seidel's method for operator equations, Voronez. Gos. Univ., Trudy Sem. Functional. Anal. 5 (1957), 35-38. 10. W. V. Petryshyn, The generalized overrelaxation method for the approximate solution of operator equations in Hubert space, J. Soc. Indust. Appl. Math. 10 (1962), 675-690. 11. S. Schechter, Relaxation methods for linear equations, ...

متن کامل

on existence and uniqueness of solutions of a nonlinear volterra-fredholm integral equation

in this paper we investigate the existence and uniqueness for volterra-fredholm type integral equations and extension of this type of integral equations. the result is obtained by using the  coupled fixed point theorems in the framework of banach space $ x=c([a,b],mathbb{r})$. finally, we  give an example to illustrate the applications of our results.

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Transactions of the American Mathematical Society

سال: 1980

ISSN: 0002-9947

DOI: 10.1090/s0002-9947-1980-0558188-x